Pacific Journal of Mathematics

A generalization of the unit interval.

William M. Cornette

Article information

Source
Pacific J. Math., Volume 66, Number 2 (1976), 313-323.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818012

Mathematical Reviews number (MathSciNet)
MR0442822

Zentralblatt MATH identifier
0344.52002

Subjects
Primary: 52A05: Convex sets without dimension restrictions

Citation

Cornette, William M. A generalization of the unit interval. Pacific J. Math. 66 (1976), no. 2, 313--323. https://projecteuclid.org/euclid.pjm/1102818012


Export citation

References

  • [1] W. M. Cornette, Convex Pre-structures and the Mixture of Quantum States, Ph.D. Dissertation, Univ. of Denver (1973).
  • [2] W. M. Cornette and S. P. Gudder, The mixture of quantum states, J. Math. Phys., 15 (1974), 842-850.
  • [3] P. A. M. Dirac, The Principles of Quantum Mechanics, 4th ed., Oxford Press, London, 1958.
  • [4] D. Finkelstein, J. M. Jauch, S. Schimonowich, and D. Speiser, Foundations of quaternionic quantum mechanics, J. Math. Phys., 3 (1962), 207-220.
  • [5] J. W. Green and W. Gustin, Quasiconex sets, Canad. J. Math., 2 (1950), 489-507.
  • [6] S. P. Gudder, Convex structures and operational quantum mechanics, Comm. Math. Phys., 29 (1973), 249-264.